# SDR CALA2016081195637

- Difficulty date: June 17, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 73,822 hours, 27,549 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS MESSAGE. EXT LOADS EMER R, BATT EMER R, EMER L  REPLACED RIGHT OVERWING EPSU & BATTERY
